Help Privacy Policy Disclaimer
  Advanced SearchBrowse




Journal Article

Random walk model with waiting times depending on the preceding jump length

There are no MPG-Authors available
External Resource
No external resources are shared
Fulltext (public)
There are no public fulltexts stored in PuRe
Supplementary Material (public)
There is no public supplementary material available

Zaburdaev, V. (2006). Random walk model with waiting times depending on the preceding jump length. Journal of Statistical Physics, 123(4), 871-881. doi:10.1007/s10955-006-9104-0.

Cite as: http://hdl.handle.net/21.11116/0000-0008-6180-9
In the present paper, the generalized continuous time random walk model with a coupled transition kernel is considered. The coupling occurs through the dependence of the waiting time probability distribution on the preceding jump length. For the description of this model, a method is suggested that includes the details of the microscopic distribution over the waiting times and arrival distances at a given point. A close analogy to the problem of a random walk with finite velocity is demonstrated for the particular case of coupling, when a waiting time is a simple function of a preceding jump length. With its help an analytical solution for the generalized random walk model is found, including both effects ( finite velocity and jump dependent waiting times) simultaneously.